# SDR HEEA955971

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Y
- Make and model: Bell 206B
- Aircraft serial: 3626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tub
- Part number: 206031100701
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLES FOR L/H AND R/H CREW SEAT BACK LOWER PANELS WERE INSTALLED 3/16" TOO FAR FORWARD.  SUPPORT ANGLES FOR AFT CENTER DOOR POST WERE INSTALLED 3/16" TOO FAR FORWARD.  SUPPORT ANGLE FOR LOWER AFT CENTER BROOM CLOSET VERTICAL ANGLES WERE ALSO INSTALLED 3/16" TOO FAR FORWARD.  TUB ALSO DOES NOT HAVE HOLES CUT FOR LOCATION OF POSITION LIGHTS. REPLACED SUPPORT ANGLES AS REQUIRED PER NORDAM MRR#08957.  LOCATED AND CUT 1.5" HOLES FOR POSITION LIGHTS AND HARD POINTED AS REQUIRED PER BHT SERVICE INSTRUCTION # 206-47 FIGURE 1-6.
